MAUDE Adverse Event Report: Integra MicroFrance S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; Microfrance Instruments

Integra MicroFrance S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; Microfrance Instruments
Catalog Number CEV2295A
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the hook cev2295a 3pk n5 for hook handle (cev2295a) had a melted sheath.There was no impact to the patient; therefore, no injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The hook cev2295a 3pk n5 for hook handle (cev2295a) was returned for evaluation: failure analysis: investigation findings showed that the blue coating melted at the end of the hook, revealing the metal of the hook.Root cause analysis: the blue coating melted, probably due to high voltage applied during use or contact with another instrument causing an electrical arc.This issue is being addressed in an ongoing corrective and preventive action (capa).

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50197699
Report Number3003249645-2026-00033
Device Sequence Number21424145
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOOK HANDLE CEV229-1A DIA 5MM 350MM (CEV229-1A).
Patient SexUnknown